MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM TI VA LOCKING SCREW STARDRIVE 18MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4MM TI VA LOCKING SCREW STARDRIVE 18MM; SCREW, FIXATION, BONE
Catalog Number 04.210.118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
On the (b)(6) 2021 the patient fell down the stairs and broke their left arm.The surgeon opted to correct it with a metal plate.The patient had constant problems with his arm as they could not move without pain.Other doctors were consulted on the issue and on the (b)(6) 2022 they opted to remove the plate.It was noted that the plate started rusting and that the surgeon had to scrape off the rust from the patient's bone.

Brand Name
2.4MM TI VA LOCKING SCREW STARDRIVE 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25021116
Report Number8030965-2026-03951
Device Sequence Number9631883
Product Code HWC
UDI-Device Identifier10886982118547
UDI-Public(01)10886982118547
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.210.118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale